This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reversible Parkinsonism in a 90-Year-Old Man Taking Sertraline

Daniel S. Schechter and Edward V. Nunes

Published: June 15, 1997

Article Abstract

Letter to the Editor

Sir: Since 1979, there have been reports of extrapyramidal
effects, including dystonia, akathisia, and parkinsonism, associated
with the use of serotonin selective reuptake inhibitors
(SSRIs) in young, healthy patients. There are few reports of
SSRI-related extrapyramidal effects in the elderly or neurologically
impaired, although such individuals might be more
vulnerable. French physicians reported deterioration of parkinsonian
patients taking SSRIs.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Neurologic and Neurocognitive , Parkinson Disease

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...